# SDR DXTA200300027

- Difficulty date: May 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N886QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258486
- Aircraft time: 2,086 hours, 1,540 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 4,235 hours, 3,199 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Part time: 4,236 hours, 3,199 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE WHEN RT THROTTLE FOR DESCENT THE RT ENGINE HAD UNNCOMMANDED SHUTDOWN IN FLIGHT, RESTART NO HELP.
